# SDR SWAA2022021636472

- Difficulty date: May 8, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 20,798 hours, 9,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** R/H Z CHANNEL FROM STATION 500A TO 500D HAS MULTIPLE AREAS OF CORROSION AROUND FASTENER HOLES / CORROSION AROUND FASTENER HOLES ON RH Z CHANNEL STATION 500A TO 500D FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2 FIG 103 DETIAL D. REMOVED Z CHANNEL FROM STATION 500A TO 500D+10' AND LOCATED REPAIR SPLICE AT STA 500D+10'. FABRICATED AND INSTALLED REPLACEMENT Z CHANNEL AND SPLICE IAW B737-800 SRM 53-00-53-2R-5 AND SRM 51-40-02-0G-0 AND DWG #143A7500 SHEET 75
